教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices
學年92
學期2
出版(發表)日期2004/03/01
作品名稱Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices
作品名稱(其他語言)
著者Lin, Shwu-Huey; Tam, Bit-Shun
單位淡江大學數學學系
出版者Philadelphia: Elsevier Inc.
著錄名稱、卷期、頁數Linear Algebra and Its Applications 379(1), pp.179-200
摘要Let denote either the set of n×n symmetric doubly stochastic matrices or the set of n×n symmetric doubly substochastic matrices and let T be a linear map on span . We prove that if and only if there exists an n×n permutation matrix P such that T(X)=PtXP for all . Our proofs make use of the concept of neighborly extreme points of a polytope and depend on some intricate graph theory.
關鍵字Conformal mapping;Graph theory;Stochastic programming;Theorem proving;Linear preservers;Permutation matrices;Stochastic matrices;Symmetric matrices;Matrix algebra
語言英文
ISSN0024-3795
期刊性質國外
收錄於SCI
產學合作
通訊作者Tam, Bit-Shun
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!